# SDR DALA13059293306

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 43,630 hours, 5,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT FRAMES 60 - 61. CORROSION REMOVED IAW SRM 51-74-00.  SEAT TRACK REMOVED IAW SRM 51-42-11. NEW SEAT TRACK REWORKED IAW DWG F53477233 AND INSTALLED IAW SRM 51-42-11.
